# SDR 9509516302

- Difficulty date: June 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- System (JASC): 5245 · Air Conditioning Doors
- Part: Door
- Part number: 65B4001019
- Condition: Missing
- Location: Air Cond Compt
- Stage of operation: UK
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL INTO NRT, THE NR 3 AIR CONDITIONING PACK INLET DOOR WAS DISCOVERED MISSING, ACCOMPANIED WITH ADJACENT PANEL DAMAGE.  REPLACED DOOR ASSSEMBLY, AIRCRAFT APPROVED FOR SERVICE.
